# SDR QXEA2012091201052

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FITTING AT FRAME 1.L00 ABOVE STR 31P.  REMOVED FLOOR SUPPORT IAW SRM 51-42-05-02-01.  SUPPORT FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01.  MATCH DRILLED, ALODINED, PRIMED, PAINTED AND INSTALLED NEW FITTING IAW SRM 51-40-07-02-01, 51-21-10-02-01, 51-25-10-02-01, 51-25-15-02-01 AND 51-42-05-02-01.  APPLIED CPC IAW AMM 51-25-01-390-801.
